Tingling and Numbness in feet

by Ann
(CT)

I am having symptoms of numbness and tingling more so in my right foot and some in my left. I do take statins and I am wondering if this is the cause. No pain in the toe, but just under my ties I feel this disco fort. I feel it more when I go to bed, but do experience it during the day. Also, pain in my right leg. Any suggestions?

Comments for Tingling and Numbness in feet

Average Rating starstarstarstarstar

Click here to add your own comments

Sep 23, 2014
Rating
starstarstarstarstar
Possibly not gout
by: Peter

Dear Ann,

I am not a doctor nor pretend to be. I strongly suggest seeing a specialist or a doctor regarding this numbness, it could be anything from Side effects to something that needs immediate attention.
It doesn't sound like gout at all.

Let me know the update after seeing a doctor.

regards

Peter

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Gout Symptoms.

Recent Articles

  1. GMO food responsible for my attacks and trying apple cider vinegar

    Nov 20, 19 01:36 AM

    I am 56 years old and been suffering with gout for about 20 years off and on. I have been reluctant to get on the Allopurinol band wagon for life and have

    Read More

  2. Bonnie

    Oct 01, 19 09:03 AM

    I had some silver & out of desperation poured a lot in a bucket h soaked my gout foot. Pain subsided within15 mins. I've soaked b4 without this reaction.

    Read More

  3. Avoid multigrain foods which caused my gout

    Jul 16, 19 05:51 AM

    I had not had gout in years. While on vacation, we bought some multigrain bread. Within a couple of days I had an attack of gout in toes on right foot.

    Read More